Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 22, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 28, 2024, 2:51 PM EST for 6 counties in Georgia. It was in force for 24 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 28, 2024, 2:51 PM EST (19:51 UTC)
- Expired
- Feb 28, 2024, 3:15 PM EST
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Banks County, GA, Dawson County, GA, Forsyth County, GA, Gwinnett County, GA, Hall County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 125 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 2:59 PM EST | TSTM WND GST 56 | 2 S Gainesville, GA | ASOS station KGVL Gainesville. |
| Feb 28, 2:59 PM EST | NON-TSTM WND GST 56 | 2 S Gainesville, GA | ASOS station KGVL Gainesville. |
| Feb 28, 3:00 PM EST | TSTM WND GST 54 | 2 Ene Cumming, GA | Mesonet station 0637W 2.2 NE Cumming (WEATHERSTEM). |
| Feb 28, 3:00 PM EST | NON-TSTM WND GST 54 | 2 Ene Cumming, GA | Mesonet station 0637W 2.2 NE Cumming (WEATHERSTEM). |
| Feb 28, 3:08 PM EST | TSTM WND DMG | 2 N Talmo, GA | A few small trees downed near Blackstock Rd. |
| Feb 28, 3:10 PM EST | TSTM WND DMG | 2 Sw Flowery Branch, GA | Tree downed along Atlanta Hwy at Gaines Ferry Road. |
| Feb 28, 3:15 PM EST | TSTM WND DMG | 5 Ne Candler, GA | Tree downed along Gillsville Hwy just east of Suggs road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 398 m²/s²
- 0-3 km storm-relative helicity
- 493 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
040
WUUS52 KFFC 281951
SVRFFC
GAC011-085-117-135-139-157-282015-
/O.NEW.KFFC.SV.W.0022.240228T1951Z-240228T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
251 PM EST Wed Feb 28 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Forsyth County in north central Georgia...
Northeastern Gwinnett County in north central Georgia...
Western Banks County in northeastern Georgia...
Southeastern Dawson County in north central Georgia...
Hall County in north central Georgia...
Northwestern Jackson County in northeastern Georgia...
* Until 315 PM EST.
* At 251 PM EST, severe thunderstorms were located along a line
extending from near War Hill Park to near Coal Mountain to near
Milton, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gainesville, Cumming, Sugar Hill, Buford, Braselton, Flowery
Branch, Oakwood, Lula, Hoschton, Pendergrass, Gillsville, Talmo,
Rest Haven, Candler, Buford Dam-Lake Lanier Parks, Aqualand Park,
Chestatee, Murrayville, Chestnut Mountain, and Oscarville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3422 8360 3407 8377 3413 8382 3408 8384
3415 8426 3426 8410 3441 8401 3445 8363
3443 8361 3445 8359 3446 8350
TIME...MOT...LOC 1951Z 265DEG 43KT 3439 8399 3425 8407 3416 8426
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
323
WWUS52 KFFC 282007
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
307 PM EST Wed Feb 28 2024
GAC085-282017-
/O.CAN.KFFC.SV.W.0022.000000T0000Z-240228T2015Z/
Dawson GA-
307 PM EST Wed Feb 28 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAWSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 3422 8360 3407 8377 3413 8382 3408 8384
3414 8419 3427 8401 3435 8386 3445 8363
3443 8361 3445 8359 3446 8350
TIME...MOT...LOC 2007Z 266DEG 48KT 3440 8375 3426 8383 3417 8402
$$
GAC011-117-135-139-157-282015-
/O.CON.KFFC.SV.W.0022.000000T0000Z-240228T2015Z/
Forsyth GA-Gwinnett GA-Banks GA-Hall GA-Jackson GA-
307 PM EST Wed Feb 28 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EST
FOR CENTRAL FORSYTH...NORTHEASTERN GWINNETT...WESTERN BANKS...HALL
AND NORTHWESTERN JACKSON COUNTIES...
At 307 PM EST, severe thunderstorms were located along a line
extending from near Lula to near Gainesville to Lake Lanier Islands,
moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Gainesville, Cumming, Sugar Hill, Buford, Braselton, Flowery Branch,
Oakwood, Lula, Hoschton, Pendergrass, Gillsville, Talmo, Rest Haven,
Candler, Buford Dam-Lake Lanier Parks, Aqualand Park, Chestnut
Mountain, Oscarville, Road Atlanta-Lanier Speedway, and Lake Lanier
Islands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3422 8360 3407 8377 3413 8382 3408 8384
3414 8419 3427 8401 3435 8386 3445 8363
3443 8361 3445 8359 3446 8350
TIME...MOT...LOC 2007Z 266DEG 48KT 3440 8375 3426 8383 3417 8402
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 1:39 PM EST, 1 hour 12 minutes earlier.
Area forecast discussion, Feb 28, 1:39 PM EST, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
139 PM EST Wed Feb 28 2024
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Thursday)
Issued at 113 PM EST Wed Feb 28 2024
At a glance:
- Wind Advisory in effect until midnight tonight for gusts to 35
to 40 MPH areawide, higher gusts possible above 2000ft
- Showers and isolated thunderstorms this afternoon and evening
ahead of approaching cold front
A cold front riding the leading edge of a mid-level trough will be
making its way through north and central Georgia this evening and
overnight. A narrow band of showers and embedded thunderstorms
associated with the pre-frontal trough will move southeastward
across the forecast area until just after sunset today. A
Marginal (1/5) Risk is in effect for portions of north and north
central Georgia, with surface-based instability currently progged
to be meager at best, on the order of 200-500 J/kg; additionally,
the 28/12Z sounding from this morning analyzed an impressive
capping inversion at 850 mb (~200 J/kg CIN). That said, cannot
rule out an isolated strong to severe storm for areas north of
I-20, with the primary concern being a sporadic gust to 60-65mph.
Best chances for any marginally severe impacts will be along
surges and breaks in the convective line. Even in the absence of
thunder, any showers will be quite gusty this afternoon as they
mix elevated winds aloft down to the surface (50+ kts/57+ mph at
850mb). A Wind Advisory is in effect for all 96 of our counties to
account for the potential to see gusts to 35-40 mph
-- and perhaps higher at times -- through midnight tonight.
A brief reprieve from active weather to follow tomorrow, with
surface high pressure filling in in the wake of the front. As the
center of this high slides across the mid-Atlantic, easterly flow
and in-situ wedging looks to develop, which will prevent us from
clearing out as meaningfully as we tend to do post-FROPA. Despite a
shift to more moist E/NE surface winds, the potential is there for a
marginal Fire Danger day. Will need to monitor dewpoint trends.
Rapid cooling will occur once the narrow convective band passes
through. Highs this afternoon are forecast to surge into the mid-70s
to lower-80s (10-17 degrees above average for late February).
Despite that, areas along and north of I-85 look to be in just the
upper-30s to lower-50s by 7PM -- a nearly 30 degree swing in just a
few hours. Lows tonight will be demarcated by frontal progression,
in the 30s north of a line extending from Columbus to Macon, and in
the 40s to the south. On Thursday, highs will top out in the 50s to
lower-60s, tamped down by the cooler airmass.
96
&&
.LONG TERM...
(Friday morning through next Tuesday)
Issued at 113 PM EST Wed Feb 28 2024
At a glance:
-A wet pattern is expected through the long term.
-A low out of the gulf this expected to bring anywhere from a
quarter of an inch to an inch of rain to the CWA.
-A chance for wetting rain is possible every day in the long term
thanks to a series of stalled fronts across the SE.
Beginning Friday evening our rain chances pick up as a shortwave
moves through the weak upper level flow. An emerging low pressure
from the gulf and subsequent stalled front across the SE will bring
us an inch or less of rain between Friday and Saturday with the
highest values being confined to NE Georgia. Thunderstorms are
possible with this system, especially Saturday afternoon favoring
Central GA where instability is likely to be at least marginal.
Unsettled weather remains in the grids, but significant rainfall
totals are not expected and at this time flooding doesn't remain
much of a concern for the area. High temps are expected to dip into
the low 60s to mid 50s on Friday and Saturday but will rebound into
the 60s and low 70s come monday. Overnight lows will be in the 40s
and 50s aided by the abundant moisture we expect to stick around.
Might be a good week to keep the rain jacket handy.
Vaughn
&&
.AVIATION...
(18Z TAFS)
Issued at 1235 PM EST Wed Feb 28 2024
Primarily low-VFR to MVFR conds to continue thru 23-00Z, with
fairly quick improvements behind pcpn. Narrow band of
SHRA/embedded TSRA to impact metro TAF sites between 19-23Z.
Cannot rule out a brief pd of IFR and MVFR vsbys as the line
passes. Winds initially out of WSW/SW will shift to the WNW/NW
between 21-22Z, and remain sustained at 10-20kts with gusts to
30-35kts. Gradual slackening overnight to 7-12kts, then a shift to
the NE by 14-15Z.
//ATL Confidence...18Z Update...
Medium confidence precip evolution.
High confidence all other elements.
96
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 35 57 39 47 / 20 0 60 90
Atlanta 36 57 41 48 / 10 0 60 90
Blairsville 28 54 34 47 / 0 0 50 90
Cartersville 31 56 39 49 / 0 0 60 90
Columbus 41 62 45 57 / 20 0 60 90
Gainesville 35 55 39 46 / 10 0 50 90
Macon 42 61 44 55 / 30 0 60 90
Rome 30 56 39 50 / 10 0 50 90
Peachtree City 35 58 41 50 / 10 0 70 90
Vidalia 46 61 47 63 / 50 0 30 80
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until midnight EST tonight for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.
&&
SHORT TERM...96
LONG TERM....Vaughn
AVIATION...96Hazardous weather outlook, Feb 28, 9:09 AM EST, 5 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 909 AM EST Wed Feb 28 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291415- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 909 AM EST Wed Feb 28 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A narrow line of showers and possibly embedded thunderstorms will accompany a strong cold front moving through this afternoon and evening. Brief, heavy rainfall and strong wind gusts are possible. A Wind Advisory is in effect for much of north and central Georgia tonight through Wednesday evening. Winds at 15-25 mph with gusts up to 45 mph are expected. Higher wind gusts are possible with rain. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Waves of rainfall, with a slight chance for thunderstorms, are expected Friday through early next week. No severe weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Local storm report, Feb 28, 2:40 PM EST, 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
240 PM EST Wed Feb 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Tstm Wnd Dmg 3 SSW Cedartown 33.97N 85.27W
02/28/2024 Polk GA Emergency Mngr
Trees down along Judkin Mill Road.
&&
TVLocal storm report, Feb 28, 2:41 PM EST, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
241 PM EST Wed Feb 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Tstm Wnd Dmg 2 S Cedartown 33.98N 85.25W
02/28/2024 Polk GA Emergency Mngr
Trees reported down along Old Mill Rd.
&&
TVLocal storm report, Feb 28, 2:42 PM EST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
242 PM EST Wed Feb 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Tstm Wnd Dmg 2 NW Cedartown 34.03N 85.29W
02/28/2024 Polk GA Emergency Mngr
Trees reported down near the intersection of
N 6th Street and Seab Green Rd.
&&
TVSpecial weather statement, Feb 28, 2:44 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
244 PM EST Wed Feb 28 2024
GAZ021-022-032-033-045-282015-
North Fulton GA-Cobb GA-Cherokee GA-DeKalb GA-Forsyth GA-
244 PM EST Wed Feb 28 2024
...A strong thunderstorm will impact portions of southern Cherokee,
northwestern DeKalb, southwestern Forsyth, northeastern Cobb and
northeastern Fulton Counties through 315 PM EST...
At 244 PM EST, a strong thunderstorm was over Woodstock, or near
Mountain Park, moving southeast at 35 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Canton, Mountain Park, Peachtree Corners, Sandy
Springs, Roswell, Johns Creek, Alpharetta, Dunwoody, Milton,
Kennesaw, Woodstock, Acworth, Sugar Hill, Chamblee, Holly Springs,
North Atlanta, Mount Bethel, and Hickory Flat.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3408 8466 3411 8466 3424 8449 3413 8409
3411 8410 3400 8421 3400 8423 3399 8426
3397 8426 3396 8428 3394 8427 3383 8438
3408 8469
TIME...MOT...LOC 1944Z 314DEG 32KT 3412 8448
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Feb 28, 2:45 PM EST, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
245 PM EST Wed Feb 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM Tstm Wnd Dmg 1 NNE Cedartown 34.03N 85.25W
02/28/2024 Polk GA Emergency Mngr
Trees reported down near the intersection of
Blanche Rd and Cherokee Cir.
&&
TVLocal storm report, Feb 28, 2:49 PM EST, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
249 PM EST Wed Feb 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM Tstm Wnd Gst Canton 34.24N 84.49W
02/28/2024 M51 MPH Cherokee GA AWOS
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 11:32 AM EST | Special Weather Statement | FFC | Catoosa, Dade, Walker | 28 min |
| Feb 28, 12:04 PM EST | Special Weather Statement | FFC | Catoosa | 26 min |
| Feb 28, 12:05 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Gordon, Walker, Whitfield | 25 min |
| Feb 28, 12:26 PM EST | Special Weather Statement | FFC | Chattooga, Gordon, Murray, Whitfield | 34 min |
| Feb 28, 12:52 PM EST | Special Weather Statement | FFC | Chattooga, Floyd | 23 min |
| Feb 28, 12:56 PM EST | Special Weather Statement | FFC | Gilmer | 34 min |
| Feb 28, 1:14 PM EST | Special Weather Statement | FFC | Floyd, Gordon | 31 min |
| Feb 28, 1:30 PM EST | Special Weather Statement | FFC | Lumpkin, Union | 30 min |
| Feb 28, 1:45 PM EST | Special Weather Statement | FFC | Cherokee, Dawson, Pickens | 30 min |
| Feb 28, 1:46 PM EST | Special Weather Statement | FFC | Bartow, Polk | 29 min |
| Feb 28, 1:55 PM EST | Special Weather Statement | FFC | Haralson | 35 min |
| Feb 28, 2:15 PM EST | Special Weather Statement | FFC | Cherokee, Paulding | 30 min |
| Feb 28, 2:31 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth | 29 min |
| Feb 28, 2:35 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding | 25 min |
| Feb 28, 2:44 PM EST | Special Weather Statement | FFC | Cobb | 31 min |
| Feb 28, 2:58 PM EST | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Douglas, Fulton, Gwinnett, Paulding | 32 min |
| Feb 28, 3:00 PM EST | Special Weather Statement | FFC | Carroll, Heard | 30 min |
| Feb 28, 3:08 PM EST | Special Weather Statement | FFC | Gwinnett | 37 min |
| Feb 28, 3:13 PM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Forsyth, Fulton, Gwinnett, Hall and 2 more | 32 min |
| Feb 28, 3:21 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fayette, Fulton, Heard, Troup | 39 min |
| Feb 28, 3:21 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fayette, Fulton, Heard, Troup | 39 min |
| Feb 28, 3:26 PM EST | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Douglas, Fulton, Gwinnett, Henry and 3 more | 49 min |
| Feb 28, 3:41 PM EST | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Gwinnett, Jackson, Morgan, Newton and 4 more | 49 min |
| Feb 28, 3:47 PM EST | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison, Oglethorpe | 43 min |
| Feb 28, 3:55 PM EST | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, Fayette, Heard, Henry and 4 more | 50 min |
| Feb 28, 4:12 PM EST | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Morgan, Newton, Rockdale and 1 more | 48 min |
| Feb 28, 4:25 PM EST | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Taliaferro and 1 more | 50 min |
| Feb 28, 4:34 PM EST | Special Weather Statement | FFC | Butts, Lamar, Pike, Spalding | 26 min |
| Feb 28, 4:46 PM EST | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam, Taliaferro | 21 min |
| Feb 28, 5:01 PM EST | Severe Thunderstorm Warning | FFC | Greene, Taliaferro, Warren, Wilkes | 44 min |
| Feb 28, 5:05 PM EST | Special Weather Statement | FFC | Putnam | 25 min |
| Feb 28, 5:45 PM EST | Special Weather Statement | FFC | Warren | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.